Generalized measures for physical properties of ...

Description

Citation

Title Generalized measures for physical properties of nonperiodic chains
Author(s) B. L. Burrows, Kenneth W. Sulston
Journal Physical Review B
Date 1995
Volume 51
Issue 9
Start page 5732
End page 5738

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 215

Adding this citation to "My List" will allow you to export this citation in other styles.